# SDR CA970226018

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 836 Bl 6l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 836, BL 6L AND R UPPER FRAME CRACKED - 0.5 AT DORSAL FIN ATTACH FASTENER LOCATIONS. REPAIRED.
